JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Bootstrap Confidence Intervals for the Difference of Quantiles of Right Censored Data
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Bootstrap Confidence Intervals for the Difference of Quantiles of Right Censored Data
Na, Jong-Hwa; Park, Hyo-Il; Jang, Young-Mi;
  PDF(new window)
 Abstract
In this paper, we consider the bootstrap method to the interval estimation of the difference of quantiles of right censored data. We showed the validity of bootstrap method and compare with others with real data example. In simulation various resampling schemes for right censored data are also considered.
 Keywords
Bootstrap interval estimation;Difference of quantiles;Right censored data;
 Language
English
 Cited by
 References
1.
Cheng, K. F. (1984). On almost sure representations for quantiles of the product-limit estimator with applications, Sankhya, Series A, 46, 426-443

2.
Efron, B. (1988). Three examples of computer intensive statistical inference, Sankhya, Series A, 50, 338-362

3.
Efron, B. and Tibshirani, R. J. (1993). An introduction to the bootstrap, Chapman and Hall

4.
Gastwirth, J. and Wang, J. L. (1988). Control percentile test procedures for censored data, Journal of Statistical Planning and Inference, 18, 267-276 crossref(new window)

5.
Kim, J. H. (1993). Two-sample inference for quantile based on bootstrap for censored survival data, Journal of the Korean Statistical Society, 22, 159-169

6.
Lo, S. H. and Singh, K. (1985). The product-limit estimator and the bootstrap:some asymptotic representations, Probability Theory and Related Fields, 71, 455-465 crossref(new window)

7.
Park, H. I. and Na, J. H. (2000). Bootstrap median test for right censored data, Journal of the Korean Statistical Society, 30(4), 423-433

8.
Su, J. Q. and Wei, L. J. (1993). Nonparametric estimation for the difference or ratio of median failure times, Biometrics, 49, 603-607 crossref(new window)

9.
Wang, J. L. and Hettmansperger, T. P. (1990). Two-sample inference for median survival times based on one-sample procedures for censored survival times, Journal of the American Statistical Association, 85, 529-536 crossref(new window)